On the asymptotic stability of the equilibrium state of a system of ordinary differential equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2271-2273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a16,
author = {V. P. Nagibin},
title = {On the asymptotic stability of the equilibrium state of a system of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2271--2273},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a16/}
}
TY - JOUR AU - V. P. Nagibin TI - On the asymptotic stability of the equilibrium state of a system of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1981 SP - 2271 EP - 2273 VL - 17 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_12_a16/ LA - ru ID - DE_1981_17_12_a16 ER -
V. P. Nagibin. On the asymptotic stability of the equilibrium state of a system of ordinary differential equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2271-2273. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a16/